Journal article icon

Journal article

Non-differentiable functionals and singular sets of minima

Abstract:
We provide bounds for the Hausdorff dimension of the singular set of minima of functionals of the type ∫Ω F(x, v, Dv), where F is only Hölder continuous with respect to the variables (x, v). © 2004 Académie des Sciences. Published by Elsevier SAS. All rights reserved.

Actions


Access Document


Publisher copy:
10.1016/j.crma.2004.11.019

Authors


Journal:
Comptes Rendus Mathematique
Volume:
340
Issue:
1
Pages:
93-98
Publication date:
2005-01-01
DOI:
ISSN:
1631-073X
Source identifiers:
147685
Language:
French
Pubs id:
pubs:147685
UUID:
uuid:51ab7e08-953e-4537-aab9-5f44b4e5d7e9
Local pid:
pubs:147685
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP